# SDR SWAA2018030120174

- Difficulty date: February 23, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 411A2750
- Condition: Cracked
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY DOOR INTERNAL HANDLE COVER CRACKED.   R & R THE HANDLE ASSEMBLY IAW AMM.
